On matrix rings and subhereditary radicals

K. I. Beidar, W. F. Ke, E. R. Puczylowski

Research output: Contribution to journalArticlepeer-review


We study some one-sided ideals of row bounded and of column bounded matrix rings over free algebras. Obtained results are applied to answer several open problems on subhereditary radicals of associative rings. In particular we show that the right strongly prime radical is not left subhereditary and that the lattice of left (right) subhereditary radicals is not complete.

Original languageEnglish
Pages (from-to)2827-2839
Number of pages13
JournalCommunications in Algebra
Issue number7
Publication statusPublished - 2004 Dec 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On matrix rings and subhereditary radicals'. Together they form a unique fingerprint.

Cite this